Couldn't find what you looking for?

TRY OUR SEARCH!

The last time i had sex was 6 days ago. and well, i don't think it's normal... i'm not supposed to start for two more weeks and i've been bleeding the past two days! just during the day though.... not at night or in the morning. i always start bleeding during school and i'm not sure if i should get this checked out of now.

Loading...

It depends on how much you are bleeding and when you started bleeding. Breakthrough bleeding is somewhat normal with birth control pills especially within first three months. If bleedings are heavy, you better see a doctor to see if you could get it fixed.
Reply

Loading...

If you are bleeding on birth control. STop taking birth control immediately. The same thing happened to me..

Bye, E
Reply

Loading...

i've been on birth control (the shot) for about 2 months. i've been bleeding every single day i've been on it.....is it bad if i am??
Reply

Loading...

you might be alergic to the shot if your bleeding the whole time while on it when ur 3 months are up switch to a different method
Reply

Loading...

I'm having the same problem with bleeding. I'm taking Loestrin and I'm bleeding every other week now. It didn't do that the first 4 or 5 months though.

I'm thinking it is the birth control, so I'm going to try switching to a different brand or something. Maybe you should try the same thing.
Reply

Loading...

Hey, so i have a similar problem in that I bleed constantly while on the pill (i've tried every single different oral pill) my Dr. kept saying I needed more estrogen. But I got sick of it and just stopped taking them to see what happened, well I stopped bleeding and haev some what normal periods.... sometimes they are heavy and last 7 days and the next month only 1 day but its better then bleeding for 28 days straight!!!! Anyways so now I have these cysts on my overies and I just don't know if they are all related or whats going on, does anyone have any insight as to why this may be happening? I am a healthy 24 year old with 2 children. Thanks
Reply

Loading...

the reason you are bleeding on birth control is because your DOSAGE is wrong. nothing else. tell you physician and he/her should adjust your dosage to meet the needs of your body.
Reply

Loading...

Well I tried the pills but only for 3 days because my husban came from far away and being with him made me for get about them! So I just stop taking them and like three days later r more I stared bleeding!!!! So why is dat if I stop taking them....,
Reply

Loading...

I herd if you start bleeding after intercourse you might have a V.D. you might want to get it checked out to be on the safe side.
Sometimes you. Can also bleed when its rough sex too
Reply

Loading...

i just want to know y im bleeding while im taking birth control when im not suposed to be
Reply

Loading...

Uhhhh, no. DONT stop taking it because it'll make you bleed EVEN MORE and even LONGER! Stopping the pill is the stupidest thing to do if your bleeding..
Reply

Loading...

This is happening to me too. I'm taking loestrin and I havent been sexually active for atleast a week. So the only thing I can think of its that I've been busy and haven't been taking my pill at the same time everyday. So maybe that's what is going on with you too? But I'm still going to see a Dr about it. Irregular bleeding isn't something to ignore..
Reply

Loading...

You are bleeding because you need to be on a higher dosage of estrogen in your birth control. A birth control works by synthetically stabilizing the body's hormones so that you don't release an egg, however if you are not as sensitive to estrogen your birth control won't raise your body hormone levels enough not to signal a period. A period occurs when your body's hormone levels drop off, if you are experiencing breakthrough bleeding its because of this. A full period doesn't usually occur because there is a higher hormone level than a normal menstrual cycle level is.

Reply

Loading...

I have the same thing and my dr put me on birth control to help. But my period is werid. I have been bleeding for 1 and Half and I feel really sick. Also I have a pressure feeling in my lower belly. But as you see I am having problems I going back to my dr to get my problem fix also she wants me to get an ultra sound. Which it will determine if I need to get surgery to remove the ovary with cyst
Reply

Loading...